MAUDE Adverse Event Report: RESPIRONICS INC EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS INC EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1039363
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Codes Dyspnea (1816); Increased Respiratory Rate (2486)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator emitted a white powder.The patient became short of breath and was hospitalized for one day and was released.The device has yet to be returned to the manufacturer's service center for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator emitted a white powder.The patient was admitted to the hospital for one day for shortness of breath.The manufacturer received information that the device has been scrapped by the durable medical equipment (dme) supplier and is no longer available for investigation.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS INC
175 chastain meadows court
kennesaw GA 30144
MDR Report Key6109167
Report Number1040777-2016-00034
Device Sequence Number747383
Product Code CAW
UDI-Device Identifier00606959032675
UDI-Public00606959032675
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Model Number1039363
Device Catalogue Number1039363
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2016
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date11/17/2016
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR